# SDR A6WA201040914

- Difficulty date: November 10, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER OTBD TR TRACK CRACKED.  R & R LT OTBD T/R TRACK IAW SRM 51-42-02, 51-45-00 AND AMM 20-26-00, 78-34-11.
